Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anxiety does this? daizy

Posted by jay on January 13, 2003, at 15:35:29

In reply to anxiety does this?, posted by daizy on January 13, 2003, at 12:54:29

Hi:

As you can likely tell from the other stories on this message board...you aren't alone. I know it doesn't make it any easier, but there are ways to cope. I can relate completely to the feelings you have from not being on Effexor...and some *may* call it withdrawl.

You likely need to go back and slowly taper off Effexor, and then, try some other treatments. See if you can get a benzodiazepine from your doctor for this period, as they help greatly with the mood swings.

Please keep posting for support...because you will get a lot of it here. Anything else we can help you with..please let us know.

Best wishes...
Jay


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:135680
URL: http://www.dr-bob.org/babble/20030113/msgs/135703.html